MAUDE Adverse Event Report: AMBU A/S ISIRIS ALFA; SINGLE USE CYSTOSCOPE

AMBU A/S ISIRIS ALFA; SINGLE USE CYSTOSCOPE
Model Number ALFA01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample not yet received for investigation.Investigation performed on retention sample from same lot.Grasper pull force test was performed according to verification protocol.The grasper of the retention sample passed test without breaking.It is concluded that the grasper jaws meet the specification and function as intended.Based on the reported failure and that attempts were made to remove stent, it is suspected that the grasper was active and the grasper jaws accidentally hit the bladder wall causing the grasper to bent outward, opened over the opening range and thereby broke.Ifu includes warning and cautions to prevent damage to grasper.
 
Event or Problem Description
During an attempt to remove a stent with an isiris cystoscope, the operator had difficulties to remove the stent, the grasper of the scope, and dislodge to patient's bladder.A flexible cystoscope was used to retrieve the grasper in the bladder cavity and to remove the stent.The procedure was prolonged with 30 minutes.No harm to patient.

Brand Name
ISIRIS ALFA
Common Device Name
SINGLE USE CYSTOSCOPE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN.BHD
lintang bayan lepas, phase iv
lot 69-b
penang, 11900 0
MY   119000
Manufacturer Contact
kristine rasmussen
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key16276635
Report Number9610691-2023-00002
Device Sequence Number15128721
Product Code FAJ
UDI-Device Identifier05707480136063
UDI-Public05707480136063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160766
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALFA01
Device Catalogue NumberALFA01
Device Lot Number1000474163
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown